×

zbMATH — the first resource for mathematics

Proof of the maximality of the orthogonal group in the unimodular group. (English) Zbl 0161.02501

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Noll, W., A mathematical theory of the mechanical behavior of continuous media, Arch. Rational Mech. Anal., 2, 197-226, (1958) · Zbl 0083.39303
[2] Brauer, R., On the relation between the orthogonal group and the unimodular group, Arch. Rational Mech. Anal., 18, 97, (1965) · Zbl 0134.26401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.